575 products
Nasonex Allergy 24 Hour Nasal Spray Twin Pack 2 x 140 Sprays
Nasonex Allergy is a once a day nasal spray which offers powerful treatment and prevention of tough hayfever symptoms without a prescription, helping to relieve you from the frustration and exhaustion that hayfever can bring.
It is clinically proven* to be effective on your nasal allergy symptoms, working at the source - in your nose.
It targets and reduces the inflammation, to help relieve and prevent tough hayfever symptoms. Nasonex Allergy provides non-drowsy relief of HAYFEVER and other airborne allergy symptoms such as:
- Blocked nose
- Sneezing
- Runny nose
- Itchy nose
Nasonex Allergy is non-drowsy and is suitable for use in ages 12 years and up and can be used daily for up to 6 months.
* References - Sastre. J et al. Local and Systemic Safety of Intranasal Corticosteroids. J. Investig Allergol Clin Immunol 2012; Vol 22(1):1-12. Berger et al. Mometasone Furoate Improves Congestion in Patients with Moderate-to-Severe Allergic Rhinitis. Ann Pharmacother2005; 39: 1984-1989.
Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.
Panadol Child 5-12 Years Strawberry 200mL
Use Children's Panadol for:
Fast effective temporary relief from fever and pain associated with:
Keep out of reach of children.
Nurofen Child 5-12 Years Strawberry 100mL
Panadol Easy Dose Colour Free 20mL
Keep out of reach of children.
Nurofen Child 3 Months - 5 Years Strawberry 100mL
Advil Pain & Fever Infant Drops 3 months-2 years Grape 40mL
Always read the label and follow the directions for use. Incorrect use could be harmful.
Codral Cold & Flu Tablets 48 Pack
New Formula Codral Cold & Flu is non-drowsy and ideal for headaches and fever, blocked/runny nose and body aches and pains.
CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
For Adults and Children 12 years and over: 1-2 tablets every 4-6 hours as necessary. Do not exceed 8 tablets in 24 hours.
Store below 30°C. Keep in a dry, dark place.
Do not use
✖ for children under 12 years
✖ if you are hypersensitive to any of the ingredients
✖ if you have taken paracetamol
✖ if you are taking antidepressants.
Ask your doctor before use if you have any medical condition or are taking any other medicines or are a chronic alcohol abuser
have high blood pressure have heart problems ? are pregnant or breastfeeding
Unless advised by a doctor do not take this medicine for longer than a few days at a time if you are an adult do not give this medicine to children and adolescents for longer than 48 hours at a time.
Caution: Keep out of reach and sight of children. If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Gastro-Stop Capsules 2mg Loperamide 20 Capsules
Euky Bear Inhalant 100ml
Betadine Sore Throat Gargle Concentrated 15ml
ADULT DOSAGE
Dilute 1mL to 20mL with water using the measure provided and gargle for 30 seconds. Do not swallow. Repeat every 3-4 hours if necessary.
CHILDREN DOSAGE
Not for children under 6 years. Dilute 1mL to 20mL with water using the measure provided and gargle for 30 seconds. Do not swallow. Repeat every 3-4 hours if necessary.
DOSAGE
Dilute 1mL to 20mL with water using the measure provided and gargle for 30 seconds. Do not swallow. Repeat every 3-4 hours if necessary.
RELIEVES
Aids in the treatment of sore throats.
Always read the label and follow the directions for use.
Able Healthcare Vapourmist Oil
Difflam Antibacterial Sore Throat Gargle with Iodine Concentrate 15mL
Difflam Concentrate Sore Throat Gargle with Iodine aids in the treatment of sore throats.
Aids in the treatment of sore throats, tonsillitis and pharyngitis.
Contains the antiseptic Povidone-iodine with a great-tasting fresh mint flavour.
An easy to use dropper bottle and measuring cup have been provided for dilution of the gargle.
Made in Australia.
Age: Adults & Children 12 years & over
Dosage: Using the measuring cup provided, dilute 1mL of Difflam Concentrate Sore Throat Gargle with Iodine with 20mL of water. Gargle for 30 seconds and expel the solution from the mouth. Do not swallow.
How often: Every 3-4 hours as necessary.
Do not use this medicine
– if cap seal is broken.
– if past the expiry date.
Before using this medicine Difflam Concentrate Sore Throat Gargle with Iodine must be diluted.
– Not recommended for children under 12 years, during pregnancy or whilst breastfeeding.
– The efficacy of an antibacterial agent in gargles in reducing the severity or duration of throat infections has not been clinically established.
– If symptoms persist, see your doctor or pharmacist.
Contains Saccharin, Alcohol (38% v/v).
Store below 30°C.
Sambucol Black Elderberry Cold & Flu Forte Capsules 24 Pack
Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional. Contains sulfites and sugars.
Sambucol Black Elderberry Cold & Flu 24 Capsules
Sambucol Black Elderberry Cold & Flu capsules contain highly concentrated Black Elderberry to help reduce the severity and duration of Cold & Flu symptoms.
Best taken at first signs of Cold or Flu symptoms or as recommended by your health professional.
Adults: Take 2 capsules, 3 times daily.
Store below 25°C.
Each capsule contains:
Sambucus nigra (Black Elderberry) fruit juice dry 108.57mg
Equiv. to fresh juice 3.8g
Always read the label & follow the directions for use. If symptoms persist, talk to your health professional. Contains sulfites and sugars.
Zyrtec Cetirizine Rapid Acting Relief 50 Tablets
Advil Liquid Capsules 20 Pack
Always read the label and follow the directions for use. Incorrect use could be harmful.
Panadol Mini CapsulesFor Pain Relief Paracetamol 500 Mg 20
Panadol Mini Caps (for pain relief) are an easy to swallow, pain relief option from Australia's Most Trusted Pain Relief Brand. The small capsule-shaped tablets have a smooth gelatin coating for easy swallowing. Like other Panadol tablets and caplets, Panadol Mini Caps provide pain relief and are gentle on the stomach.
Panadol Mini Caps provide fast and effective relief of pain associated with: headache, tension headache, cold and flu symptoms, migraine headache, muscular aches, arthritis, osteoarthritis, backache and period pain. Panadol Mini Caps also reduce fever.
Panadol mini Caps are capsule shaped, and have a gelatin-coating over the tablet that allows for easy swallowing.
Panadol Mini Caps provide fast, effective relief of pain and discomfort associated with:
*Reader’s Digest Trusted Brands Survey Australia, 2018
Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with Cold & flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever.
- Soluble effervescent tablets.
- Pleasant taste.
- Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.
- Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it.
Always read the label. Contains sulfites and sorbates. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines.
Chemists Own Ibuprofen Tablets 200Mg 48 Tablets
Chemists Own Ibuprofen 200mg Tablets provide temporary relief of acute pain where inflammation is present: headache, period pain, toothache and dental pain, minor arthritic pain, neuralgic conditions and aches and pains associated with colds and flu. They also help to reduce fever.
Adults and children 12 years and over:
Take with water. 1 or 2 tablets initially, then 1 or 2 tablets every 4 to 6 hours as necessary. Maximum of 6 tablets in 24 hours.
Children 7 to 12 years:
Take with water. One tablet to be taken every 6 to 8 hours as necessary. Maximum dose of 4 tablets in 24 hours.
Ibuprofen 200 mg
Does NOT contain: Gluten or Lactose
Always read the label and follow the directions for use.
Ask your doctor of pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
Do not use if you:
• Have a stomach ulcer, impaired kidney function or heart failure
• Are allergic to aspirin, ibuprofen or other anti-inflammatory medicines
• Are trying to become pregnant or during the first 6 months of pregnancy, except on doctors advice. Do not use at all during the last 3 months of pregnancy.
Unless advised by a doctor do not use:
• If you have asthma
• If you are aged 65 years of age or over
• For more than a few days at a time
Unless advised by a doctor or pharmacist, do not:
• Use with other products containing ibuprofen, aspirin or other anti-inflammatory medicines or with other medicines that you are taking regularly.
While using this medicine:
• Do not exceed the recommended done. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
• If you get an allergic reaction, stop taking and see your doctor immediately
• If symptoms persist for more than 3 days consult your doctor.
Do not give to children under 7 years.
Demazin Allergy + Hayfever Relief Non-Drowsy 60 Tablets
Always read the label and follow the directions for use. If you have Cold and Flu symptoms follow health advice.
Albalon A 15mL
Fast, effective relief of allergic conjunctivitis and allergy eye.
Indicated to relieve the symptoms of itchy, allergy eye.
Triple action formula includes a lubricant, a decongestant and an antihistamine especially designed to relieve eye redness and reduce that watery, itchy feeling caused by allergies or hayfever
STERILE
Difflam Sore Throat Ready to Use Gargle with Iodine 200ml
ADULT DOSAGE
Dosage: 15mL. Using the measuring cup provided, gargle for 30 seconds and expel the solution from the mouth. Do not swallow. How often: Every 3-4 hours as necessary.
CHILDREN DOSAGE
Do not use in children under 12 years old. In children older than 12 years: Dosage: 15mL. Using the measuring cup provided, gargle for 30 seconds and expel the solution from the mouth. Do not swallow. How often: Every 3-4 hours as necessary.
DOSAGE
Adults and children 12 years and older. Dosage: 15mL. Using the measuring cup provided, gargle for 30 seconds and expel the solution from the mouth. Do not swallow. How often: Every 3-4 hours as necessary.
RELIEVES
Aids in the treatment of sore throats.
Do not use in children under 12 years old Dosage: 15mL. Using the measuring cup provided, gargle for 30 seconds and expel the solution from the mouth. Do not swallow. How often: Every 3-4 hours as necessary.
Do not use this medicine - In children under 12 years unless advised by your doctor. - If cap seal is broken. - If past the expiry date. While using this medicine: - Not recommended for use during pregnancy or whilst breastfeeding. - The efficacy of an antibacterial agent in gargles in reducing the severity or duration of throat infections has not been clinically established. - If symptoms persist, see your doctor or pharmacist. Contains: Saccharin, Alcohol (12.7% v/v).
CAUTION
Do not use this medicine - In children under 12 years unless advised by your doctor. - If cap seal is broken. - If past the expiry date. While using this medicine: - Not recommended for use during pregnancy or whilst breastfeeding. - The efficacy of an antibacterial agent in gargles in reducing the severity or duration of throat infections has not been clinically established. - If symptoms persist, see your doctor or pharmacist. Contains: Saccharin, Alcohol (12.7% v/v).
PRECAUTIONS
Do not use this medicine - In children under 12 years unless advised by your doctor. - If cap seal is broken. - If past the expiry date. While using this medicine: - Not recommended for use during pregnancy or whilst breastfeeding. - The efficacy of an antibacterial agent in gargles in reducing the severity or duration of throat infections has not been clinically established. - If symptoms persist, see your doctor or pharmacist. Contains: Saccharin, Alcohol (12.7% v/v).
SAFETY DIRECTIONS
Do not use this medicine - In children under 12 years unless advised by your doctor. - If cap seal is broken. - If past the expiry date. While using this medicine: - Not recommended for use during pregnancy or whilst breastfeeding. - The efficacy of an antibacterial agent in gargles in reducing the severity or duration of throat infections has not been clinically established. - If symptoms persist, see your doctor or pharmacist. Contains: Saccharin, Alcohol (12.7% v/v).
Always read the label and follow the directions for use. If you have Cold and Flu symptoms follow health advice.
Panadol Child 1-5 Years Orange 100mL
Keep out of reach of children.
SIGN UP FOR OUR NEWSLETTER